# SDR SWAA2023052450898

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 19,650 hours, 9,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE BRACKET APPEARS INSTALLED UPSIDE DOW<[01] REPOSITIONED AFT GALLEY MEGAPHONE BRACKET REF CMM 25-40-42.
